# SDR DHL2006765004

- Difficulty date: November 1, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Noisy
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE MAKES NOISE WHEN DEPRESSED AND AIRCRAFT SHAKES.  BLED LEFT MLG BRAKES PER B727 MM CH 32-41-00.  OPS AND LEAK CHECK GOOD.
